# SDR 2002F00216

- Difficulty date: February 7, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 651782114
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AIRCRAFT HAD FULL SYSTEM 'A' HYDRAULIC FAILURE. REMOVED AND REPLACED 'A' SYSTEM HYD MODULE PER MM 29-11-61.  REMOVED AND REPLACED CASE DRAIN FILTERS ON ENGINES 1/2 PER MM 29-11-41.  AIRCRAFT RETURNED TO SERVICE.  (M)
